# SDR YAD2001F00008

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3444 · Ground Proximity System
- Part: Switch
- Part number: 1013840281
- Part serial: 3927
- Condition: Failed
- Location: Altitude Warn
- Part time: 9,096 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WAS NOTED AT 16,000 FT (DUE IMPACT - DAMAGE TO FUSELAGE)  IN FLIGHT - CREW STATED USING SUPPLEMENTAL OXYGEN AT THIS POINT.  CABIN ALTITUDE WARNING DID NOT FUNCTION, WARNING LIGHT SHOULD COME ON AT 12,250 FT.  REPLACED DEFECTIVE SWITCH.  WARNING SWITCH FOR CABIN PRESSURIZATION/ ALTITUDE, DID NOT FUNCTION DURING PRESSURIZATION LOSS.
